# SDR SWAA2023031301497

- Difficulty date: February 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RIGHT OWE THRESHOLD SUPPORT RBL 71 WL 221<[01] CORROSION ON RIGHT OVER WING EXIT THRESHOLD SUPPORT FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS FOUND IN THE SRM FOR THIS ITEM AND IT IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9 C;[02] REMOVED RIGHT OWE THRESHOLD SUPPORT RBL 71 WL 221 IAW SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTION 1 AND 2.;[04] LOCATED AND DRILLED NEW R/H OVER WING THRESHOLD SUPPORT RBL 71 WL 221 IAW SRM 51-40-05 AND DWG # 411A2854 OK TO INSTALL;[05] VERIFIED ORRECTIVE ACTION 4 AND THE MEASUREMENT TABLE. OK TO INSTALL THRESHOLD SUPPORT.;[06] INSTALLED RIGHT OWE THRESHOLD SUPPORT RBL 71 WL 221 IAW SRM 51-40-02 AND DWG # 144A8201;[07] VERIFIED CORRECTIVE ACTION 6. WORKSCOPE IS COMPLETE.
